# SDR DHL2002363508

- Difficulty date: August 6, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Debonded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-check/Rudder t/e @ upper end has debonded area on L/H side and material missing (sealant missing) (1 sq. inch) on R/H side.Corrective action/area smoothed an blend IAW A300 SRM 51-4-10. Both areas alodine prepped IAW A300 SRM 51-40-12. Area resealed IAW A300 SRM 51-40-20. Protected all exposed areas IAW A300 SRM 51-40-12.
